MathSciNet Relay Station
MathSciNet bibliographic data
MR856901 (88a:11112) 11R21 (11R32)
Yamamura, Ken On unramified Galois extensions of real quadratic number fields. Osaka J. Math. 23 (1986), no. 2, 471–478.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement